MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE 300M; WHEELCHAIR,POWER

SUNRISE MEDICAL (US) LLC QUICKIE 300M; WHEELCHAIR,POWER
Model Number QUICKIE 300M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Insufficient Information (4580); Limb Pain (4836)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Summons was received by sunrise medical on (b)(6) 2025 of an injury to a 69 year old end user that took place in early (b)(6) 2024 (no exact date of injury was given, (b)(6) is being used as earliest possible date).According to the details provided in the summons, the end user attempted to sit forward slightly to read a document, and the user's foot slipped off the footplate, she became unstable and fell forward out of the wheelchair.It was reported that the end user sustained an injury to the femur.This incident is stated to have occurred within hours after the dealer's technician made adjustments to the chair.
 
Additional Manufacturer Narrative
Background information quickie q300 m users are provided with the q300 owner manual (id # 253033) as well as the applicable seating system manual.The sedeo lite seating system manual (id # 252852) includes the following instructions and warnings for the potential use errors referenced above.These include but are not limited to: (section 4.5) danger/warning! 1.The positioning belt is predominantly used to support your posture.It can also be used to limit slipping and/or sliding that you might experience when the system is in motion.The positioning belt is not a transit rated safety belt and should not be used in place of a seat belt while being transported in a motor vehicle.Improper use of positioning belts may cause severe injury or death.(section 5.13) danger/warning! 1.Always ensure that the lap belt is correctly secured and adjusted prior to use.2.Too loose a belt could cause the user to slip down and cause serious injury.3.Check lap belt and securing components at regular intervals for any signs of fray or damage.Replace if necessary.(section 6.1) danger/warning! 9.Do not stand on the footrest.Putting your full weight on the footrest may lead to wheelchair damage and to hazardous situations, including the wheelchair tipping up.The device history record was reviewed for the chair (s/n # (b)(6)) and the chair was determined to have been assembled and tested according to the order from the dealer and manufacturer's specifications for this model.This incident was stated to have occurred in (b)(6) 2024 and sunrise medical was not notified until (b)(6) 2025.This complaint will be updated if additional relevant information is obtained after this complaint is reported and filed as an mdr.Conclusion the end user sustained injuries while using a q300m wheelchair.There is not sufficient information at the time of this mdr report to conclude this was a malfunction of the device.It is to be noted that the warnings provided in the owner's manual are associated with knowns risks and the recommendations for use should be followed to be best of the user's ability.Lap belts should be worn while using the device.Applying full weight to the footplates could potentially cause tipping.The chair has not yet been inspected as of the filing of this report.It is unknown if the device will be available for inspection upon request.This complaint is being filed as an mdr due to the injuries sustained by the end user.

Brand Name
QUICKIE 300M
Common Device Name
WHEELCHAIR,POWER
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n. business park ave.
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
2842 n. business park ave.
fresno CA 93727
Manufacturer Contact
tanisha gregory
12002 volunteer blvd
mt. juliet, TN 37122
8003334000
MDR Report Key22801649
Report Number2937137-2025-00001
Device Sequence Number13001910
Product Code ITI
UDI-Device Identifier00016958060485
UDI-Public(01)00016958060485
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUICKIE 300M
Device Catalogue NumberEIPW40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale